On the theory of summation of double series by Euler methods
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1986), pp. 62-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_6_a15,
author = {\`E. B. Muraev and A. A. Plesyak},
title = {On the theory of summation of double series by {Euler} methods},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--63},
year = {1986},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_6_a15/}
}
È. B. Muraev; A. A. Plesyak. On the theory of summation of double series by Euler methods. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1986), pp. 62-63. http://geodesic.mathdoc.fr/item/IVM_1986_6_a15/